# SDR USAA2010122893262

- Difficulty date: December 1, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: F5453246420000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR -S2 CHECK - LEVEL 2 GALVANIC CORROSION ON LT PYLON TOP SLEEVE (PIN) OF PYLON TO WING ATTACH FITTING.  REPLACED LT PYLON TOP SLEEVE (PIN) OF PYLON TO WING ATTACH FITTING IAW A330 AMM 54-51-17.
